Expand icon Search icon File icon file Download

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2009

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | K | L | M | P | R | U | V | W
Number of items: 24.


Adler, W and Lausen, B (2009) Bootstrap estimated true and false positive rates and ROC curve. Computational Statistics & Data Analysis, 53 (3). pp. 718-729. DOI https://doi.org/10.1016/j.csda.2008.09.023


Biggins, JD and Penman, DB (2009) Large deviations in randomly coloured random graphs. Electronic Communications in Probability, 14 (none). pp. 290-301. DOI https://doi.org/10.1214/ecp.v14-1478


Condon, Marissa and Grahovski, Georgi G (2009) Model Reduction of Weakly Nonlinear Systems. In: UNSPECIFIED, ? - ?.

Croner, RS and Lausen, B and Schellerer, V and Zeittraeger, I and Wein, A and Schildberg, C and Papadopoulos, T and Dimmler, A and Hahn, EG and Hohenberger, W and Brueckl, WM (2009) Comparability of Microarray Data between Amplified and Non Amplified RNA in Colorectal Carcinoma. Journal of Biomedicine and Biotechnology, 2009 (837170). pp. 1-9. DOI https://doi.org/10.1155/2009/837170

Cummings, RJ and Upton, GJG and Holt, AR and Kitchen, M (2009) Using microwave links to adjust the radar rainfall field. Advances in Water Resources, 32 (7). pp. 1003-1010. DOI https://doi.org/10.1016/j.advwatres.2008.08.010


Dai, Hongsheng and Bao, Yanchun (2009) An inverse probability weighted estimator for the bivariate distribution function under right censoring. Statistics & Probability Letters, 79 (16). pp. 1789-1797. DOI https://doi.org/10.1016/j.spl.2009.05.010


Faria, Jolyon J and Codling, Edward A and Dyer, John RG and Trillmich, Fritz and Krause, Jens (2009) Navigation in human crowds; testing the many-wrongs principle. Animal Behaviour, 78 (3). pp. 587-591. DOI https://doi.org/10.1016/j.anbehav.2009.05.019


Grahovski, Georgi and Ivanov, Rossen (2009) Generalised Fourier transform and perturbations to soliton equations. Discrete & Continuous Dynamical Systems - B, 12 (3). pp. 579-595. DOI https://doi.org/10.3934/dcdsb.2009.12.579


Harazny, J and Scholz, M and Buder, T and Lausen, B and Kremers, J (2009) Electrophysiological deficits in the retina of the DBA/2J mouse. Documenta Ophthalmologica, 119 (3). pp. 181-197. DOI https://doi.org/10.1007/s10633-009-9194-5


Khuhro, Zain-ul-Abdin and Naureen, Farhat and Salhi, Abdellah (2009) Allocation of extra components to k<inf>i</inf>-out-of-m<inf>i</inf> subsystems using the NPI method. In: 2009 2nd International Conference on Computer, Control and Communication (IC$), 2009-02-17 - 2009-02-18.

Konrad, A and Wies, E and Thurau, M and Marquardt, G and Naschberger, E and Hentschel, S and Jochmann, R and Schulz, TF and Erfle, H and Brors, B and Lausen, B and Neipel, F and Sturzl, M (2009) A Systems Biology Approach To Identify the Combination Effects of Human Herpesvirus 8 Genes on NF- B Activation. Journal of Virology, 83 (6). pp. 2563-2574. DOI https://doi.org/10.1128/jvi.01512-08


Langdon, WB and Harrison, AP (2009) Evolving DNA motifs to predict GeneChip probe performance. Algorithms for Molecular Biology, 4 (1). 6-. DOI https://doi.org/10.1186/1748-7188-4-6

Langdon, WB and Upton, GJG and Harrison, AP (2009) Probes containing runs of guanines provide insights into the biophysics and bioinformatics of Affymetrix GeneChips. Briefings in Bioinformatics, 10 (3). pp. 259-277. DOI https://doi.org/10.1093/bib/bbp018

Le Quesne, WJF and Codling, Edward A (2009) Managing mobile species with MPAs: the effects of mobility, larval dispersal, and fishing mortality on closure size. In: UNSPECIFIED, ? - ?.


Meligkotsidou, Loukia and Vrontos, Ioannis D and Vrontos, Spyridon D (2009) Quantile regression analysis of hedge fund strategies. Journal of Empirical Finance, 16 (2). pp. 264-279. DOI https://doi.org/10.1016/j.jempfin.2008.10.002


Petsios, Konstantinos Th and Priftis, Kostas N and Tsoumakas, Constantinos and Perperoglou, Aris and Hatziagorou, Elpida and Tsanakas, John N and Androulakis, Ioannis and Matziou, Vasiliki N (2009) Cough affects Quality of Life in asthmatic children aged 8-14 more than other asthma symptoms. Allergologia et Immunopathologia, 37 (2). pp. 80-88. DOI https://doi.org/10.1016/s0301-0546(09)71109-7

Plank, Michael J and Codling, Edward A (2009) Sampling rate and misidentification of Lévy and non-Lévy movement paths. Ecology, 90 (12). pp. 3546-3553. DOI https://doi.org/10.1890/09-0079.1


Raaz, D and Herrmann, M and Ekici, AB and Klinghammer, L and Lausen, B and Voll, RE and Leusen, JHW and van de Winkel, JGJ and Daniel, WG and Reis, A and Garlichs, CD (2009) FcΥRIIa genotype is associated with acute coronary syndromes as first manifestation of coronary artery disease. Atherosclerosis, 205 (2). pp. 512-516.

Radespiel-Tröger, M and Meyer, M and Pfahlberg, A and Lausen, B and Uter, W and Gefeller, O (2009) Outdoor work and skin cancer incidence: a registry-based study in Bavaria. International Archives of Occupational and Environmental Health, 82 (3). pp. 357-363. DOI https://doi.org/10.1007/s00420-008-0342-0


Upton, GJG and Sanchez-Graillet, O and Rowsell, J and Arteaga-Salas, JM and Graham, NS and Stalteri, MA and Memon, FN and May, ST and Harrison, AP (2009) On the causes of outliers in Affymetrix GeneChip data. Briefings in Functional Genomics and Proteomics, 8 (3). pp. 199-212. DOI https://doi.org/10.1093/bfgp/elp027

Upton, Graham J G (2009) Bioinformatics: A challenge for statisticians. Journal of the Association of Arab Universities for Basic and Applied Sciences, 7. pp. 11-24.


VERNITSKI, ALEXEI (2009) ONE-SIDE NIELSEN TRANSFORMATIONS IN FREE GROUPS. International Journal of Algebra and Computation, 19 (07). pp. 855-871. DOI https://doi.org/10.1142/s0218196709005329

Vernitski, Alexei (2009) Inverse subsemigroups and classes of finite aperiodic semigroups. Semigroup Forum, 78 (3). pp. 486-497. DOI https://doi.org/10.1007/s00233-008-9121-1


Williams, G (2009) The aspherical Cavicchioli-Hegenbarth-Repovš generalized Fibonacci groups. Journal of Group Theory, 12 (1). pp. 139-149. DOI https://doi.org/10.1515/JGT.2008.066

This list was generated on Sun Jun 4 04:46:26 2023 BST.